MathSciNet Relay Station
MathSciNet bibliographic data
MR1877524 90-04 (90C90)
Pintér, János D. Globally optimized spherical point arrangements: model variants and illustrative results. Modeling languages and systems. Ann. Oper. Res. 104 (2001), 213–230 (2002).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement